# SDR ASOA20140227025

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 23,981 hours, 13,774 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED COMING OUT OF CABIN SIDEWALL LIGHTS AT ROW 5BC.  MX R & R THE SIDEWALL LIGHT ASSEMBLY AND OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
